# SDR EIAA980254

- Difficulty date: September 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935F
- Make and model: Doug DC-9-32F
- Aircraft serial: 47220
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 218
- Part time: 50,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C-CHECK, VERTICAL SUPPORT HAS HEAVY CORROSION AT BS 218 AT LBL 20.  NRC G041.  REPAIRED SUPPORT PER SRM 53-01 FIG 2.  (M)
